# SDR AALA201602019007

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 50,336 hours, 18,852 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4268
- Condition: Defective
- Location: Zone 100
- Part time: 41,572 hours, 19,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  FUMES IN COCKPIT AT 370, ALSO DETECTED IN THE CABIN.  FLIGHT CREW DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE AVIONICS EXTRACT FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-46-43.
